# SDR DALA2024121011575

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 13,578 hours, 6,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME /DIRTY SOCK SMELL ON T/O DISSIPATED QUICKLY RETURNED ON FINAL APPROACH. PERFORMED A220 NO GO ODI PREVENTION ATA 2172-SMOKE /FUMES IN THE CABIN PERFORMED STEP 1 :AMDS WORKCARD 0550-2001 STILL REQUIRES STEP 12 TO BE COMPLETED .FOUND SOURCE OF SMELL COMING FROM LEFT ENG BLEED SOURCE. PERFORMED AMDS WORKCARD 0550-6001UP TO STEP 6B. (JR 856279). C/W W/C 0550-6001 REPAIR ENG SOURCE. C/W W/C 0550-2001 ISOLATE SMOKE AND FUMES AND C/W W/C ECS DECONTAMINATION POST SMOKE AND FUME. ALL WORK CARDS COMPLETED. NO FURTHER DEFECTS NOTED. A/C OK FOR SVC. (LP# 6562826)
